# SDR 07FDEA02251

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69445593
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR CLIP FLOOR SUPPORT ANGLE CORRODED STR 29L, STA 970 REMOVED FLOOR SUPPORT, ORDERED NEW FLOOR SUPPORT, FABRICATED SHIM AND DRILLED UP NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT AND SHIM REF SRM 51-30-2 PG 3, 5-7, SRM 51-10-2 PG 1, SRM 51-20-1 FIG 10.
